# SDR DALA2021081204624

- Difficulty date: August 4, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 85,460 hours, 39,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 L1 DOOR EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: REPLACED L1 EMERGENCY LIGHT COVER. OK FOR SERVICE. (7853442)
